Department of Mathematics
  1. Representation Theory
  2. Mathematical Physics
  3. Mathematical Biology
  4. Events
  5. Research Grants
  6. Potential PhD projects
Department of Mathematics

Mathematics Centre Publications (2001)

Journal Papers

  • A. G. Cox "Decomposition numbers for distant Weyl modules" Journal of Algebra 243, 448-472 (2001).
  • R. Twarock "An affine extension of non-crystallographic Coxeter groups with applications in the theory of quasicrystals and integrable systems Czech" Journal of Physics 51, 400-408 (2001).